# SDR AALA201608159016

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 70,579 hours, 24,636 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 014C533
- Condition: Arced
- Location: Windshield Heat
- Part time: 29,802 hours, 9,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FORWARD WINDSHIELD SHOWING SIGNS OF ARCHING AROUND BOTTOM EDGE, STARTING TO BUBBLE, AND DELAMINATE.  MAINTENANCE REPLACED THE DEFECTIVE WINDSHIELD IAW AMM 56-11-21 AND THE WINDOW HEAT CONTROLLER IAW AMM 30-41-01-004.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
